# SDR USAASB98275

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 320562
- Condition: Loose
- Location: Row 13
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TPA - PILOT REPORTED THAT THE EMERGENCY EXIT LIGHTS AND THE FLOOR EMERGENCY LIGHTS ILLUMINATED ON THEIR OWN DURING FLIGHT.  MAINTENANCE FOUND A CONNECTOR AT SEAT ROW 13 LEFT, NO MAKING GOOD CONTACT.  REMOVED AND REPLACED CONNECTOR.  OPERATIONAL CHECK GOOD.  (M)
